# SDR Q2SA20201017437

- Difficulty date: October 17, 2020
- Submitted: October 21, 2020
- Operation: Air carrier
- Aircraft: N5227A
- Make and model: Boeing 737-86N
- Aircraft serial: 32742
- Aircraft time: 22,661 hours, 44,711 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Electronic Unit
- Part number: 285A12001
- Part serial: D01405
- Condition: Inoperative
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT GROUNDED.  FLAPS DID NOT EXTEND WHEN SELECTED.  USED ALTERNATE FLAPS.  R & R FLAP/SLAT ELECTRONIC UNIT ASSEMBLY, IAW AMM 27-51-00.  OPERATIONS CHECK GOOD.  A/C CLEAR FOR SERVICE.
